# SDR TAOA069612

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Failed
- Location: Rt Mlg Ww Door
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 6161 - EN ROUTE BOS-LGA - FLT ATTENDANT IN THE AFT CABIN REPORTED A STRONG SMELL OF FUEL.  FOUND RIGHT MAIN GEAR WHEEL WELL DOOR ACTUATOR CRACKED AND SPRAYING SKYDROL.  REPLACED RIGHT WHEEL WELL DOOR ACTUATOR, LEAK AND OPERATIONAL CHECK OK IAW MM CH 32-32-81.  (M)
